# SDR ASAA2025100461409

- Difficulty date: October 4, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Power Supply
- Component: Power Supply
- Component part number: D71702001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERENCY EXIT LIGHT AT THE BOTTOM OF AFT RIGHT OVERWING DOOR INOP. GROUNDED - YES. REPLACED FUSES IN BATTERY PACK M1671 ON N/R 30983, EMERGENCY EXIT LIGHT PASSES OPS CHECK REF B737 NG AMM 33-51-06-960-804. (S/N 118163)
